Aspirin tablets 500mg 20's

Aspirin SKU: 33307040
Aspirin tablets 500mg 20's

Aspirin tablets 500mg 20's

Aspirin SKU: 33307040
Обычная цена AED 17.50
/
  • На складе, готово к отправке
  • Инвентарь в пути

Aspirin 500 tablets, the original Aspirin, is one of the most widely used medicines in the world. Aspirin pain relief medication is an effective treatment for reducing fever and inflammation in mild to moderate cases. The active ingredient of this medication is acetylsalicylic acid.
Aspirin is a clinically proven, effective pain treatment, providing relief from symptoms such as headache, back pain, muscle and joint pain, toothaches, and even cold-related sore throat and fever.

Benefits
  • Aspirin 500 tablets, are pain management medication used to treat mild to moderate pain like headaches, body pains, muscle pains, and fever
  • The active ingredient of Aspirin 500 is acetylsalicylic acid
  • For pain or fever
  • Children above the age of 12 should take 1 tablet at a time and adults should take 1-2 pills, as necessary
  • A single dose of Aspirin 500 can be taken ever 4-8 hours if necessary, up to a maximum of 3 times per day
  • 120 years of relieving aches and pains with Aspirin

How to use

Take Aspirin 500 tablets with plenty of water, which helps improve the onset of action. To facilitate the consumption of the tablets, disintegrate them on a spoon in some water, and continue to drink plenty of water after ingestion. Do not take Aspirin on an empty stomach.

Children aged 12 years and older should take a single dose, 1 tablet, every 4 - 8 hours as needed, up to 3 tablets a day. Adolescents and adults can take 1-2 tablets as needed, every 4 - 8 hours, up to 3-6 tablets a day. The maximum daily dose must not be exceeded. Aspirin 500 tablets should not be given to children, particularly those under 12 years of age, without medical advice. Always take Aspirin exactly as directed, and if you are unsure about proper dosing, be sure to contact your doctor or pharmacist. Aspirin 500 should not be taken by children or adolescents with feverish illnesses unless they have been instructed to do so by a doctor and other therapeutic measures have failed. Do not take Aspirin for longer than 4 days without consulting your doctor or dentist.

Информация в описании продукта выше носит справочный характер и получена непосредственно от производителя или поставщика. Вполне возможно, что некоторые факты информации о продукте являются неточными или недостаточными. Поэтому мы рекомендуем вам использовать информацию описания продукта в качестве руководства, но проверять информацию при физическом получении продукта. Информация будет включать указания по правильному использованию, побочные эффекты и ингредиенты, а также любые рекомендации по применению или предупреждения. Если у вас есть какие-либо вопросы или сомнения по поводу продукта, свяжитесь с нами в чате или позвоните по телефону 800-600-700 .

Доставка онлайн-заказов зависит от местоположения клиента и наличия товара.

Этот веб-сайт защищается reCAPTCHA. Применяются Политика конфиденциальности и Условия использования Google.

ПРОДУКЦИЯ СПЕЦИАЛЬНО ДЛЯ ВАС
Недавно просмотренные